# SDR HALA2018031500105

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 18,525 hours, 2,897 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL FLOW INDICATIONS + TOTALIZER DO NOT INDICATE ON FUEL. PERFORMED RESET OF FCMC 1 & 2. INDICATIONS NORMAL. OK FOR SVC.
